# SDR UIEA2012032900109

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 767-3S1
- Aircraft serial: 29258
- Aircraft time: 56,198 hours, 8,704 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bottle
- Condition: Low Pressure
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU INOPERATIVE DUE TO BOTTLE LOW PRESSURE MESSAGE.
